MAUDE Adverse Event Report: DRIVE; WHEELCHAIR, MANUAL

DRIVE; WHEELCHAIR, MANUAL
Model Number K318DDA-SF
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device was not returned for evaluation.We will submit a follow-up if additional data becomes available.The end-user was a resident of hospice care.While sitting in the chair the user's leg was lacerated by the caster bolt.The caregiver and nurse bandaged and redressed the wound.The end-user passes away from the infirmary that caused her to be a hospice resident.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MANUAL
MDR Report Key12464512
Report Number2438477-2021-00043
Device Sequence Number3655514
Product Code IOR
UDI-Device Identifier00822383123356
UDI-Public822383123356
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK318DDA-SF
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;